Top
10
Doctor insights on: I Need A Straight Answer What Is Estrogen Withdrawal

Share
1

1
I need a straight answer. What is estrogen withdrawal?

I need a straight answer. What is estrogen withdrawal?

Menopausal symptoms: Estrogen withdrawal usually refers to symptoms that occur when your estrogen level drops. Usually this means hot flashes, sleep disturbances, mood swings. Prior to menopause, if your estrogen level drops as it can when you are in the middle of your menstrual cycle or when you receive certain medications such as lupron, (leuprolide) you will notice bleeding. ...Read more

See 1 more doctor answer

Estrogen Withdrawal (Definition)

Every woman will go through estrogen withdrawal when the ovaries quit working or are removed at surgery. There are medications that can cause this also. Symptoms of hot flashes and night sweats are common but some women have no ...Read more


2

2
What is the definition or description of: estrogen withdrawal?

What is the definition or description of: estrogen withdrawal?

Estrogen withdrawal: Every woman will go through estrogen withdrawal when the ovaries quit working or are removed at surgery. There are medications that can cause this also. Symptoms of hot flashes and night sweats are common but some women have no symptoms. Hope this helps. ...Read more

See 1 more doctor answer
4

4
What are the most common symptoms of estrogen withdrawal?

What are the most common symptoms of estrogen withdrawal?

Sweat & Hot flashes: Usually hot flashes and night sweats are common with low estrogen as well as dizziness and fatigue sometimes. Unfortunately also headaches among other symptoms. Check with your doctor to see if there are other causes to your symptoms if not sure. ...Read more

6

6
What's the best treatment to get rid of estrogen withdrawal?

Supplement estrogen: If you mean as a result of menopause, estrogen replacement therapy would easily control the symptoms as well as providing long term benefits. If you mean PMS symptoms, you could take a lose dose estrogen during that portion of the cycle to minimize your symptoms. Finally, if you mean as a result of stopping current estrogen replacement - there are medications that can help - see your doctor. ...Read more

7

7
If on estrogen patch, can I get withdrawal if the edge peels?

Estrogen patch peels: Look at the patch and see where the drug is actually located. I think it is mostly toward the center and the edges are just the adhesive. You wouldn't withdrawal necessarily but your level might be a little less. The patches are not my favorite...They change the amount they deliver based on body temp, placement etc. You might just try taping edges down if your worried:). ...Read more

9

9
Took prometrium (micronized progesterone) for 6 weeks straight for perimenopause symptoms, left me with symptoms of estrogen dominance. ?

Took prometrium (micronized progesterone) for 6 weeks straight for perimenopause symptoms, left me with symptoms of estrogen dominance. ?

Other reasons: The menopause transition is a highly specialized treatment area. Hormones changes are very common and fluctuations very high. There are also a lot of misconceptions about what to treat. Estrogen can vary from very low to very high amounts over just a few days. It really requires a specialist to guide someone through it. Prometrium (micronized progesterone) will not affect estrogen levels generally at all. ...Read more

10

10
Per my blood work, my estrogen level is 7. I got a prscriptn for divigel but my mom had breast cancer 3 yrs ago. Pls advs. Currently in great health for 51. Black female, straight, otr, cdl driver. Hysterectomy 4 yrs ago for fibroids. I get a physica

Per my blood work, my estrogen level is 7.  I got a prscriptn for divigel but my mom had breast cancer 3 yrs ago. Pls advs. Currently in great health for 51.   Black female, straight,  otr, cdl driver.  Hysterectomy 4 yrs ago for fibroids. I get a physica

I : I share your concerns. I do not know what symptoms you are having that you were prescribed Divigel for, but i assume that you are having menopausal symptoms that you are suffering from. My concern with you would be your family history of breast cancer. In addition, there is increased cardiovascular risks in women over 50 and in women who are overweight. I am very concerned that you could have consequences from taking this medication, so please discuss your risk factors with your doctor. My concern with herbal medications is that they carry the same risk with their estrogen-like substances as regular estrogen, so the herbal medication or bio-identicals have not been proven safe in large peer-reviewed studies either. There are other non-hormonal medications that can help menopausal symptoms, such as neurontin, (gabapentin) but there are several others that you can read about or ask your doctor about as well. ...Read more

See 1 more doctor answer

Estrogen (Definition)

Estrogen is a hormone that is secreted by the ovaries and affects ovulation, ...Read more